# SDR FDEA201103241157

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: FX148N31888000
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT APU STRAP STA 1825 BETWEEN S-3R TO S-6R HAS CORROSION REMOVED CORROSION AT AFT APU STRAP STA. 1825  BLENDED AREA  L=14" W= 1.0" D=.054   ORIG. MATERIAL .100 AND MAT. REMAINING .046 FOUND OUT OF LIMITS IAW SRM 53-00-01   FIG.101 DET. 4 PAGE 104 REMOVED AND REPLACED STRAP FROM STR. 1-L TO 9-R IAW SRM 51-  40-0. MAJOR REPAIR.
